MathSciNet Relay Station
MathSciNet bibliographic data
MR289078 (44 #6273) 81.53
Roels, Jacques; Weinstein, Alan Functions whose Poisson brackets are constants. J. Mathematical Phys. 12 1971 1482–1486.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement